Estimates of orders of zeros of functions of a certain class
Matematičeskie zametki, Tome 33 (1983) no. 2, pp. 195-205
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_2_a4,
author = {Yu. V. Nesterenko},
title = {Estimates of orders of zeros of functions of a certain class},
journal = {Matemati\v{c}eskie zametki},
pages = {195--205},
year = {1983},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_2_a4/}
}
Yu. V. Nesterenko. Estimates of orders of zeros of functions of a certain class. Matematičeskie zametki, Tome 33 (1983) no. 2, pp. 195-205. http://geodesic.mathdoc.fr/item/MZM_1983_33_2_a4/